# SDR CALA2019081601370

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5323058520007
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO FR27 STR39-41 R/H FLR SUPPORT WEB FOUND CORRODED.  THE  FLOOR SUPPORT WEB REPLACED AS PER SRM 51-72-11 REV.128 AND INSTALLED AS PER SRM 51-42-11 REV. 128,DWG D53231685 ISSUE H.
